Suboxone Withdrawal Symptoms

suboxone-subutex.jpg

This article looks at Suboxone withdrawal symptoms. For decades, methadone was the most common treatment for recovering heroin addicts. But since 2002 another medication has been available. Called "Suboxone," it comes in the form of a pill that is placed under the tongue and dissolves.

Learn More About Suboxone

While it has proven to be effective in helping heroin addicts overcome withdrawal symptoms, Suboxone, just like heroin, is an opiate, and thus carries its own Suboxone withdrawal symptoms when its use is stopped.

Livestrong.com quotes MedlinePlus, which said Suboxone withdrawal symptoms could occur if the addict is not weaned off of Suboxone properly. They include:

-- Diarrhea
-- Anxiety
-- Fever
-- Sneezing and runny nose
-- Goose bumps and abnormal skin sensations
-- Vomiting and nausea
-- Rigid muscles
-- Rapid heartbeat
-- Shivering and sweating
-- Insomnia

If some of these Suboxone withdrawal symptoms sound familiar, that's because many of them are withdrawal symptoms from heroin as well.

It is important to use Suboxone under the close care of a doctor and to gradually stop taking it -- that will reduce the possibility of Suboxone withdrawal symptoms.

disclaimer

Call now for immediate help: (844) 630-4673